# SDR CA960605008

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 212114221
- Condition: Fractured
- Location: Nr 3 Eng Turb
- Part time: 6,474 hours
- Component: Lyc, 212111033
- Stage of operation: CL
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN)AT TOP OF CLIMB, #3 ENGINE VIBRATION SUDDENLY ESCALATED TO 3.0 IPS, N1 DECAY ALSO EVIDENT, ENGINE SHUTDOWN. BOROSCOPE INSPECTION REVEALED ONE RUPTURED BLADE ON #2 G.P. TURBINE DISC.
